MathSciNet Relay Station
MathSciNet bibliographic data
MR444670 (56 #3020) 14G25 (14K15)
Mazur, Barry Rational points of abelian varieties with values in towers of number fields. Invent. Math. 18 (1972), 183–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement